Capitol Heights3686

Member since 9/4/2011


  • 5 total posts

Recent comments from Capitol Heights3686

Best of luck in your recovery! I had the same symptoms as you plus the worst insomnia imaginable. It takes time, but, you do eventually heal. Because most doctors are so adamant that this garbage is completely safe, I (against my better... READ COMMENT

Thank you, Sophie. I ordered black tea extract after reading your response. It should be arriving today. Hopefully, it will help. I really appreciate your detailed response. I hope that everyone suffering from the effects of this... READ COMMENT

Thanks for your response, B. I'll keep you posted. I'm still popping pills to get sleep at this point but that "jacked up" feeling has dulled just a bit. I can't wait for this garbage to be out of my system and to sleep naturally again. READ COMMENT

Hi Miss Missy! I'm having such debilitating insomnia that no medication can cure and it seems to have coincided with this dysport injection. I've never had these issues before. How long was it before your symptoms went away? I'm scared... READ COMMENT

Hi Babalulu. I'm having the same hideous insomnia that you described following a Dysport injection. It has been 14 days and 8 of those days I haven't slept a minute. The other nights I've whipped up a pharmaceutical cocktail that... READ COMMENT